Fay-like identities of the Toda lattice hierarchy and its dispersionless limit

TEO, LEE-PENG (2006) Fay-like identities of the Toda lattice hierarchy and its dispersionless limit. Reviews in Mathematical Physics, 18 (10). pp. 1055-1073. ISSN 0129055X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0129055X06002838

Abstract

In this paper, we derive the Fay-like identities of tau function for the Toda lattice hierarchy from the bilinear identity. We prove that the Fay-like identities are equivalent to the hierarchy. We also show that the dispersionless limit of the Fay-like identities are the dispersionless Hirota equations of the dispersionless Toda hierarchy.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QC Physics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 13 Oct 2011 06:16
Last Modified: 13 Oct 2011 06:16
URI: http://shdl.mmu.edu.my/id/eprint/3249

Actions (login required)

View Item View Item